# SDR AWXA200200978

- Difficulty date: September 15, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 55,248 hours, 21,743 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313N505223
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-06 CHECK A 1 INCH CRACK WAS FOUND ON NR 2 ENGINE PYLON LOWER TRAILING EDGE PANEL, AT THE INBOARD FORWARD END. MAINTENANCE REMOVED THE LOWER TRAILING EDGE PANEL. FABRICATED A NEW LOWER TRAILING EDGE PANEL, AND INSTALLED REPAIR PART IAW B757-200 SRM 51-40-01, PG. 3.
